# SDR HALA2015081000158

- Difficulty date: August 10, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 98,236 hours, 17,516 cycles
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT "COMP" WARNING APPEARED BOTTOM OF CAPTS ADI AND "ATT" WARNING APPEARED IN F/O ADI WITH NO HORIZON VISIBLE.  T/S IAW FIM 34 FAULT CODE DIAGRAM 34-25-01, 34-22 TREE 808. ALL TESTS NORMAL, BITE EFIS CONTROL CHECKED GOOD.  NO FAULTS NOTED.  OK TO CONTINUE SERVICE.
